pet health


Question by  Bala (23)

What will an overdose of Frontline do to a dog?


Answer by  withluck (1745)

If you have accidentally applied too much Frontline, or applied twice, shampoo your dog and enough should come off that it won't hurt her. Go back to the normal dose next month. Watch your dog for changes in appetite and thirst. If in doubt, take her to the vet.


Answer by  Sakayadream (22)

An overdose on any antiparasitic would make a dog very very sick or cause an allergic reaction on the skin.


Answer by  Viji (40)

Frontline(Fipronil)is an antiparasitic agent primarily used to kill adult fleas and ticks in animals(dogs). On application it collects in the oils of the skin and in the hair follicles. The effects last for about 30 days. Over dosage is rare but even over dosage no adverse effects have been reported even up to 5 times the dose.


Answer by  Kris (797)

Fipronil overdose is not common. According to the makers of Frontline, dogs can be exposed to up to five times the suggested dose with no adverse effects. Of course, only use one pipette in the size recommended for your animal! If your dog is drooling a lot, or has irritated skin, it may have a fipronil allergy. Check with vet.


Answer by  champaign9497 (11977)

It can do anything from giving them a rash to making them vomit to taking their life if you dont get them to the vet soon enough.

You have 50 words left!